Analogues of some theorems of Brown (1980) concerning renewal measures with DFR or IMRL underlying distributions are proved for delayed renewal measures. Some related results, such as partial converses of the main theorems, are also presented.

hdl.handle.net/1765/11511
Journal of Applied Probability
Erasmus School of Economics

Frenk, J.B.G, & Hansen, B.E. (1991). Some monotonicity properties of the delayed renewal function. Journal of Applied Probability, 28, 811–821. Retrieved from http://hdl.handle.net/1765/11511